Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 166, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 9, 2023, 5:29 PM EDT for Bleckley County, Houston County, Twiggs County, Georgia. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 9, 2023, 5:29 PM EDT (21:29 UTC)
- Expired
- May 9, 2023, 6:00 PM EDT
- In force
- 31 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bleckley County, GA, Houston County, GA, Twiggs County, GA
The radar
The Robins AFB radar (KJGX), 27 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.5 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 897 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 517 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -20 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
755
WUUS52 KFFC 092129
SVRFFC
GAC023-153-289-092200-
/O.NEW.KFFC.SV.W.0166.230509T2129Z-230509T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
529 PM EDT Tue May 9 2023
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southeastern Twiggs County in central Georgia...
Bleckley County in central Georgia...
East central Houston County in central Georgia...
* Until 600 PM EDT.
* At 529 PM EDT, a severe thunderstorm was located near Tarversville,
or 9 miles northwest of Cochran, moving southeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Cochran, Royal, Coley Station, Tarversville, District Path, Paulk,
Cary, Porter and Magnolia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3239 8349 3240 8350 3249 8361 3266 8334
3245 8322 3233 8342
TIME...MOT...LOC 2129Z 333DEG 16KT 3249 8344
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
642
WWUS52 KFFC 092141
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
541 PM EDT Tue May 9 2023
GAC153-289-092150-
/O.CAN.KFFC.SV.W.0166.000000T0000Z-230509T2200Z/
Twiggs GA-Houston GA-
541 PM EDT Tue May 9 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TWIGGS AND EAST
CENTRAL HOUSTON COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3240 8350 3240 8349 3241 8348 3242 8348
3243 8349 3244 8349 3245 8350 3255 8330
3245 8322 3233 8342
TIME...MOT...LOC 2140Z 333DEG 16KT 3244 8341
$$
GAC023-092200-
/O.CON.KFFC.SV.W.0166.000000T0000Z-230509T2200Z/
Bleckley GA-
541 PM EDT Tue May 9 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR NORTHWESTERN BLECKLEY COUNTY...
At 540 PM EDT, a severe thunderstorm was located over Coley Station,
or near Cochran, moving southeast at 20 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Cochran, Royal, Coley Station, Paulk, Cary, Porter and Magnolia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3240 8350 3240 8349 3241 8348 3242 8348
3243 8349 3244 8349 3245 8350 3255 8330
3245 8322 3233 8342
TIME...MOT...LOC 2140Z 333DEG 16KT 3244 8341
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$552
WWUS52 KFFC 092158 RRA
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
558 PM EDT Tue May 9 2023
GAC023-092208-
/O.EXP.KFFC.SV.W.0166.000000T0000Z-230509T2200Z/
Bleckley GA-
558 PM EDT Tue May 9 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BLECKLEY COUNTY
WILL EXPIRE AT 600 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
LAT...LON 3240 8350 3240 8349 3241 8348 3242 8348
3243 8349 3244 8349 3245 8350 3255 8330
3245 8322 3233 8342
TIME...MOT...LOC 2158Z 333DEG 16KT 3237 8337
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 3:18 PM EDT, 2 hours 11 minutes earlier.
Area forecast discussion, May 9, 3:18 PM EDT, 2 hours 11 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 318 PM EDT Tue May 9 2023 ...Afternoon Area Forecast Discussion... .SHORT TERM... (This evening through Wednesday) Issued at 316 PM EDT Tue May 9 2023 A cloud deck in place over much of north and west Georgia allowed for the development of a differential heating boundary to the south of the Atlanta metro area, along which convection has begun to develop over the last hour. Temperatures this afternoon have increased into the mid 80s in north and west Georgia and into the upper 80s to low 90s elsewhere across the forecast area. With a moist airmass in place, with dewpoints in the upper 60s and low 70s, SBCAPE values are being progged at over 3000 J/kg to the south of the Atlanta metro area. Additions thunderstorms have begun to develop over the mountains in portions of far north Georgia as well. Mid-level lapse rates in the morning sounding were near 7.5 C/km, as well. Considering the aforementioned instability values and these lapse rates, some storms could become strong to severe, capable of producing large hail and damaging wind gusts. Storms are anticipated to move slowly southeastward over the next few hours as a cold front pushes towards north Georgia. Storms will diminish after sunset with the loss of daytime heating. The weakening cold front will advance through the forecast area during the overnight hours before stalling across the southern portion of the forecast area tomorrow. Meanwhile, surface high pressure over the Midwest will move eastward towards New England, with a CAD wedge developing along the lee side of the Appalachians and spreading into northeast Georgia. After starting the morning in the low 60s in north Georgia and mid 60s in central Georgia, afternoon highs are expected to be in the low 80s in northeast Georgia and mid to upper 80s elsewhere across the forecast area. While north Georgia will remain dry as northwesterly mid-level flow spreads over the area, the frontal boundary will provide a focus for diurnally-driven thunderstorms tomorrow afternoon. An isolated storm along and south of the boundary could become strong, capable of producing gusty winds. King && .LONG TERM... (Thursday morning through next Monday) Issued at 316 PM EDT Tue May 9 2023 As the upper level ridge axis progresses eastward and the surface high pressure continues to strengthen along the Appalachians, conditions across eastern Georgia are expected to remain relatively dry Thursday. However, a stalled frontal boundary that will linger through Friday across southwestern Georgia will serve as the impetus for isolated storm development across western and central Georgia. As a low pressure system across the Northern Plains develops over the weekend, a plume of moisture will be advected from the Gulf of Mexico over the forecast area. Diurnally driven isolated showers and thunderstorms could be possible over the weekend, especially across north Georgia. The next potential wave of scattered active weather will occur at the beginning of the work week where a shortwave traverses the Great Lakes Region. While models are generally in good agreement over this system, have limited PoPs to chance for now. Maximum daytime temperatures in the long term forecast period will start off in the upper 70s and mid 80s that will trend warmer throughout the long term into the upper 80s and low 90s. KAL && .AVIATION... (18Z TAFS) Issued at 136 PM EDT Tue May 9 2023 A low cloud deck that developed over west Georgia has been slow to lift and erode, and scattered MVFR clouds remain near the ATL sites, as a result. Otherwise, VFR conditions are expected to continue through the remainder of the day. Convection appears to be getting started along an axis to the south of the metro area. At this time, coverage of TSRA are still expected to be too low to include a TEMPO, but VCSH has been maintained at ATL through the afternoon. Winds will be W to NW at 5-10 kts until shifting to NE after 08Z. Scattered MVFR level clouds will once again be possible in the early morning hours at ATL, roughly from 10-15Z. //ATL Confidence...18Z Update... Medium confidence on all elements. King && .PRELIMINARY POINT TEMPS/POPS... Athens 63 81 58 82 / 10 10 0 10 Atlanta 64 83 62 82 / 20 10 10 10 Blairsville 55 78 54 77 / 10 10 10 10 Cartersville 61 84 60 82 / 20 10 10 20 Columbus 66 89 64 83 / 10 40 30 30 Gainesville 62 80 58 80 / 10 10 10 10 Macon 65 86 62 84 / 10 20 20 20 Rome 61 85 61 83 / 30 10 10 20 Peachtree City 63 85 61 83 / 20 20 20 20 Vidalia 67 85 61 85 / 10 40 20 20 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...King LONG TERM....KAL AVIATION...King
Hazardous weather outlook, May 9, 3:21 PM EDT, 2 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 321 PM EDT Tue May 9 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-101930- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 321 PM EDT Tue May 9 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered thunderstorms will be possible this afternoon and evening. A few strong to severe storms will be possible. The primary thunderstorm hazards will be gusty winds, hail, and frequent lightning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... A summer-like pattern will support several rounds of showers and thunderstorms through the remainder of the week. Predicting the exact timing and areal extent of the storms is difficult at this time. Some storms will be capable of heavy rain, brief strong winds, and cloud-to- ground lightning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, May 9, 4:47 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
447 PM EDT Tue May 9 2023
GAZ082-083-092115-
Bibb GA-Twiggs GA-
447 PM EDT Tue May 9 2023
...A strong thunderstorm will impact portions of southeastern Bibb
and Twiggs Counties through 515 PM EDT...
At 446 PM EDT, a strong thunderstorm was near Franklinton, or 7 miles
southeast of Macon, moving southeast at 15 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Macon, Jeffersonville, Danville, Allentown, Marion, Bullard,
Fitzpatrick, Ripley, Huber, District Path, Dry Branch, Myricks Mill,
Franklinton and Tarversville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3254 8346 3283 8369 3286 8354 3284 8352
3287 8347 3288 8339 3258 8323
TIME...MOT...LOC 2046Z 336DEG 15KT 3276 8354
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, May 9, 4:48 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
448 PM EDT Tue May 9 2023
GAZ082-092115-
Bibb GA-
448 PM EDT Tue May 9 2023
...A strong thunderstorm will impact portions of southwestern Bibb
County through 515 PM EDT...
At 448 PM EDT, a strong thunderstorm was over Lake Tobesofkee, or
near Macon, moving southeast at 15 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Macon, Lizella, Lake Tobesofkee, Skipperton, Rutland, Middle Georgia
Regional Airport and Elberta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3266 8362 3267 8363 3268 8367 3269 8370
3269 8374 3272 8376 3273 8381 3285 8384
3287 8372 3270 8360 3270 8361 3268 8361
3267 8360
TIME...MOT...LOC 2048Z 336DEG 15KT 3282 8377
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, May 9, 5:05 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
505 PM EDT Tue May 9 2023
GAZ021-022-033-092130-
North Fulton GA-Cherokee GA-Forsyth GA-
505 PM EDT Tue May 9 2023
...A strong thunderstorm will impact portions of southeastern
Cherokee, southwestern Forsyth and northeastern Fulton Counties
through 530 PM EDT...
At 504 PM EDT, a strong thunderstorm was over Milton, or 8 miles
northeast of Mountain Park, moving southeast at 15 mph.
HAZARD...40 to 50 mph wind, nickel sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Alpharetta, Milton, Holbrook and Birmingham.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3415 8442 3424 8430 3415 8414 3405 8423
TIME...MOT...LOC 2104Z 298DEG 15KT 3416 8429
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPHSpecial weather statement, May 9, 5:09 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
509 PM EDT Tue May 9 2023
GAZ036>038-092145-
Oglethorpe GA-Clarke GA-Oconee GA-
509 PM EDT Tue May 9 2023
...A strong thunderstorm will impact portions of northeastern Oconee,
Clarke and west central Oglethorpe Counties through 545 PM EDT...
At 509 PM EDT, a strong thunderstorm was over Athens-Clarke County,
or over Athens, moving southeast at 30 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Athens, Winterville, Arnoldsville, Athens-Clarke County, Whitehall,
James Holland Youth Sports Cmpx, Dunlap, State Botanical Garden Of
Ga, Beechwood Hills, Oconee Heights, Barnett Shoals and Barretts
Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3395 8352 3403 8335 3390 8318 3382 8331
TIME...MOT...LOC 2109Z 305DEG 27KT 3395 8336
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, May 9, 5:11 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
511 PM EDT Tue May 9 2023
GAZ020-092145-
Bartow GA-
511 PM EDT Tue May 9 2023
...A strong thunderstorm will impact portions of southeastern Bartow
County through 545 PM EDT...
At 511 PM EDT, a strong thunderstorm was over Cartersville, moving
southeast at 20 mph.
HAZARD...40 to 50 mph wind, nickel sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Cartersville, Emerson, George Washington Carver St Pk and Red Top
Mountain State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3427 8475 3414 8466 3408 8466 3409 8482
3421 8488
TIME...MOT...LOC 2111Z 330DEG 19KT 3420 8479
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPHSpecial weather statement, May 9, 5:15 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
515 PM EDT Tue May 9 2023
GAZ078-089-092200-
Harris GA-Muscogee GA-
515 PM EDT Tue May 9 2023
...A strong thunderstorm will impact portions of western Muscogee and
southwestern Harris Counties through 600 PM EDT...
At 515 PM EDT, a strong thunderstorm was near Goat Rock Lake, or near
Smiths, moving southeast at 20 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Columbus, Bibb City, Goat Rock Lake, Saint Marys Hills, Edgewood,
Highland Park, Laurel Hills, Green Island Hills, Sand Hill, Battle
Park, Vista Terrace, Columbus Metropolitan Airport, Rose Hill,
Kenwood, Custer Road Terrace, Benning Hills, Avondale, Benning Park
and Carter Acres.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3267 8500 3245 8480 3237 8495 3238 8499
3239 8498 3239 8497 3241 8498 3242 8496
3244 8497 3245 8500 3252 8500 3258 8507
3262 8509 3263 8508 3264 8510
TIME...MOT...LOC 2115Z 330DEG 19KT 3261 8502
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 2:06 PM EDT | Special Weather Statement | FFC | Heard | 24 min |
| May 9, 2:37 PM EDT | Special Weather Statement | FFC | Fayette | 38 min |
| May 9, 2:44 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 46 min |
| May 9, 3:16 PM EDT | Special Weather Statement | FFC | Coweta | 29 min |
| May 9, 3:34 PM EDT | Special Weather Statement | FFC | Fayette | 26 min |
| May 9, 3:41 PM EDT | Special Weather Statement | FFC | Hall | 34 min |
| May 9, 4:15 PM EDT | Special Weather Statement | FFC | Jackson | 30 min |
| May 9, 4:20 PM EDT | Special Weather Statement | FFC | Bibb | 25 min |
| May 9, 4:38 PM EDT | Special Weather Statement | FFC | Harris | 37 min |
| May 9, 4:41 PM EDT | Special Weather Statement | FFC | Bartow | 34 min |
| May 9, 4:47 PM EDT | Special Weather Statement | FFC | Twiggs | 28 min |
| May 9, 4:48 PM EDT | Special Weather Statement | FFC | Bibb | 27 min |
| May 9, 5:03 PM EDT | Severe Thunderstorm Warning | FFC | Twiggs | 27 min |
| May 9, 5:05 PM EDT | Special Weather Statement | FFC | Forsyth | 25 min |
| May 9, 5:09 PM EDT | Special Weather Statement | FFC | Clarke | 36 min |
| May 9, 5:11 PM EDT | Special Weather Statement | FFC | Bartow | 34 min |
| May 9, 5:15 PM EDT | Special Weather Statement | FFC | Muscogee | 45 min |
| May 9, 5:19 PM EDT | Severe Thunderstorm Warning | FFC | Bartow | 41 min |
| May 9, 5:36 PM EDT | Special Weather Statement | FFC | Bleckley | 24 min |
| May 9, 5:50 PM EDT | Special Weather Statement | FFC | Floyd | 25 min |
| May 9, 6:00 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd | 30 min |
| May 9, 6:04 PM EDT | Special Weather Statement | FFC | Bleckley, Dodge, Houston, Pulaski | 41 min |
| May 9, 6:19 PM EDT | Special Weather Statement | FFC | Stewart | 41 min |
| May 9, 6:29 PM EDT | Special Weather Statement | FFC | Floyd | 31 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.